# SDR CA070329005

- Difficulty date: March 29, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,740 hours
- Engine: Pwa JT15D4
- System (JASC): 2560 · Emergency Equipment
- Part: Buckle
- Part number: 110195203
- Condition: Interference
- Location: Seatbelt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CONTROL YOKE INTERFERENCE WITH ROTORY SEAT BUCKLES INSPECTED IAW INTERNAL CAMPAIGN NOTICE 010-25-10-011. OPERATION OF EITHER PILOTS AND CO-PILOTS YOKES WITH SEATS FULL FORWARD CONFIRMS THAT INTERFERENCE CAN CAUSE UNLATCHING OF THE SEATBELT ROTARY BUCKLES. (TC NR 20070329005)
